# SDR SWAA982573

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND HFEC INDICATION OF CRACKED AFT LWR GUSSET ON FWD SERVICE DOOR AT O/B FASTENER.  REPAIRED FWD SERVICE DOOR PER BOEING DWG 69-69854.
